NAOC Open IR
Extend Bekenstein's theorem to Einstein-Maxwell-scalar theories with a scalar potential
Qiu, Jianhui1,2; Gao, Changjun1,2
2022-07-29
Source PublicationEUROPEAN PHYSICAL JOURNAL C
ISSN1434-6044
Volume82Issue:7Pages:11
AbstractThe Bekenstein's theorem allows us to generate an Einstein-conformal scalar solution from a single Einstein-ordinary scalar solution. In this article, we extend this theorem to the Einstein-Maxwell-scalar (EMS) theory with a non-minimal coupling between the scalar and Maxwell field when a scalar potential is also included. As applications of this extended theorem, the well-known static dilaton solution and rotating solution with a specific coupling between dilaton and Maxwell field are considered, and new conformal dilaton black hole solutions are found. The Noether charges, such as mass, electric charge, and angular momentum, are compared between the old and new black hole solutions connected by conformal transformations, and they are found conformally invariant. We speculate that the theorem may be useful in the computations of metric perturbations and spontaneous scalarization of black holes in the Einstein-Maxwell-conformal-scalar theory since they can be mapped to the corresponding EMS theories, which have been investigated in detail.
Funding OrganizationNSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC
DOI10.1140/epjc/s10052-022-10618-0
WOS KeywordBLACK-HOLES
Language英语
Funding ProjectNSFC[11633004] ; NSFC[11773031]
Funding OrganizationNSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC ; NSFC
WOS Research AreaPhysics
WOS SubjectPhysics, Particles & Fields
WOS IDWOS:000833008700001
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/87911
Collection中国科学院国家天文台
Corresponding AuthorQiu, Jianhui
Affiliation1.Chinese Acad Sci, Natl Astron Observ, Beijing 100101, Peoples R China
2.Univ Chinese Acad Sci, Sch Astron & Space Sci, 19A Yuquan Rd, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Qiu, Jianhui,Gao, Changjun. Extend Bekenstein's theorem to Einstein-Maxwell-scalar theories with a scalar potential[J]. EUROPEAN PHYSICAL JOURNAL C,2022,82(7):11.
APA Qiu, Jianhui,&Gao, Changjun.(2022).Extend Bekenstein's theorem to Einstein-Maxwell-scalar theories with a scalar potential.EUROPEAN PHYSICAL JOURNAL C,82(7),11.
MLA Qiu, Jianhui,et al."Extend Bekenstein's theorem to Einstein-Maxwell-scalar theories with a scalar potential".EUROPEAN PHYSICAL JOURNAL C 82.7(2022):11.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qiu, Jianhui]'s Articles
[Gao, Changjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qiu, Jianhui]'s Articles
[Gao, Changjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qiu, Jianhui]'s Articles
[Gao, Changjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.